Solution of an SEIR Epidemic Model in Fractional Order

Authors

  • ANWAR ZEB
  • GUL ZAMAN
  • SHAHER MOMANI
  • VEDAT SUAT ERTÜRK

DOI:

https://doi.org/10.21015/vtm.v1i1.40

Abstract

In this paper, we consider the SEIR (Susceptible-Exposed-Infected-Recovered) epidemic model (with out of bilinear incidence rates) in fractional order. First the non-negative solution of the SEIR model in fractional order is discussed. Then calculate an approximate solution of the proposed model. The obtained results are compaired with those obtained by forth order Runge-Kutta method and nonstandard numerical method in the integer case. Finally, we present some numerical results.

Downloads

Published

2013-12-31

How to Cite

ZEB, A., ZAMAN, G., MOMANI, S., & ERTÜRK, V. S. (2013). Solution of an SEIR Epidemic Model in Fractional Order. VFAST Transactions on Mathematics, 1(1), 08–15. https://doi.org/10.21015/vtm.v1i1.40